[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Re: site degradation and visible skin problems



> I was thinking of switching to my upper abdomen.  I have hesitated to do
so
> because I remember when I was on injections on my upper abdomen I would
hit
> sensitive areas frequently.   I have never had this problem using the
lower
> abdomen.

I heard this talked about before but I still don't understand. Perhaps it is
a boy/girl issue? If you define lower abdomen as at or below the beltline
and upper abdomen as above the beltline (is that the way you define it?) How
do you possibly put a site in the lower abdomen without it being scraped off
by your belt the first time you sit down? or reach up and stretch?

Pat
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org